# SDR FDKA200709438

- Difficulty date: September 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 14,202 hours, 13,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Condition: Migrated
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT FLAP HINGE PINS MIGRATED.  MX RESECURED AND SAFETIED THE PINS.
